How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28220
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I take a few meds but I think those is related to atorvastatin. I get severe burning pain

Customer Question

I take a few meds but I think those is related to atorvastatin. I get severe burning pain i. Esophagu and discharge of thick white mucus
Submitted: 9 months ago.
Category: Medical
Expert:  Dr Basu replied 9 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Yes possible with atorvastatin.Severe inflammation of the esophagus also known as the reflux esophagitis is the likely cause.Other medications also can cause this.Antacids can be taken to soothe the symptoms.Omeprazole is better but should be discussed with your doctor.Regarding atorvastatin, you should discuss with your doctor for switching to a different one.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/